# SDR DALA2015030301981

- Difficulty date: March 2, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,086 hours, 31,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENTS ON EXTERNAL SKIN LOCATED AT FRAME 67 AND BETWEEN STR 32L TO STR 32R AFT FUSELAGE.  EVALUATED DENT ON EXTERNAL SKIN LOCATED AT FRAME 67 AND BETWEEN STR 32L TO STR 32R AFT FUSELAGE IAW ER/A 532995-14, REV ORIGINAL AND PRI 532995-14 REV 0, 1, 2, 3, 4, 5.
